2 doctors weighed in:
Ok, 1 more ?...Would there be any reason that u shouldn't should stop taking celexa (citalopram) suddenly one day after taking 4 10months?
2 doctors weighed in

Dr. Colin Kerr
Family Medicine
1 doctor agrees
In brief: Stopping celexa (citalopram)
Whether you would have symptoms on suddenly stopping is most related to the dose you are taking.
If you are taking the standard low dose, 10 mg, most people are able to stop abruptly without significant side effects. Some people take higher doses, 20-40 mg, and abrupt stopping may cause some jitteriness or feeling peculiar, but will pass. To avoid this, cut the dose in half for 7 days, then stop.

In brief: Stopping celexa (citalopram)
Whether you would have symptoms on suddenly stopping is most related to the dose you are taking.
If you are taking the standard low dose, 10 mg, most people are able to stop abruptly without significant side effects. Some people take higher doses, 20-40 mg, and abrupt stopping may cause some jitteriness or feeling peculiar, but will pass. To avoid this, cut the dose in half for 7 days, then stop.
Dr. Colin Kerr
Dr. Colin Kerr
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors